# SDR UPS99829019

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT UPPER FRAME CAP AT FS 1000 EXFOLIATION CORROSION ON FRAME CAP AT L34R AND 33 OUT OF LIMITS, MAT ID AND FABRICATED DOUBLER REPAIR END SHIM IAW REO-06348.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER REPAIR AND SHIM IAW REO-06348.
